# SDR FDEA201902110362

- Difficulty date: February 11, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE  INBOARD FLAP OUTBOARD HINGE  PIVOT  HOLE BORE FOUND   CORROSION CORROSION AT RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE    REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-07. OVERSIZED BUSHING   FABRICATED BY MACHINING AND INSTALLED AS PER MD-11CMM 57-44-07 AND EA.# : 1-5750-  T0331315 A P1 STEP 1 F (1) AND STEP 1 F (3). TITLE: WINGS - FLIGHT SURFACES - RH WING -   INBD FLAP - OUTBD FWD HINGE (WING SIDE) REPAIR - PSE 57.55.01.1 - ALTERNATE METHOD.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI : 57502345 FOR WORK   DETAILS.
